# SDR CALA2018021800679

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 62,217 hours, 21,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION AT THE L2 DOOR SCUFF PLATE, WET AREA UNDER PANEL 241XDF.   REMOVED AND REPLACED THE STRUCTURE IAW SRM 51-40-02.
